# SDR DALA2023020800984

- Difficulty date: February 7, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 71,646 hours, 33,472 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 DAMAGE FOUND ON FR 16 ABOVE DOOR-STOP AT HOLES #7, #A AND #C. CORRECTIVE ACTION: COMPLIED WITH ERA 554956-14AD REV C. (2618459)
